On the convergence of almost all sums of independent Banach-valued random elements with respect to distribution
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1994), pp. 83-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_11_a10,
author = {A. N. Chuprunov},
title = {On the convergence of almost all sums of independent {Banach-valued} random elements with respect to distribution},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {83--86},
year = {1994},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_11_a10/}
}
TY - JOUR AU - A. N. Chuprunov TI - On the convergence of almost all sums of independent Banach-valued random elements with respect to distribution JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1994 SP - 83 EP - 86 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1994_11_a10/ LA - ru ID - IVM_1994_11_a10 ER -
%0 Journal Article %A A. N. Chuprunov %T On the convergence of almost all sums of independent Banach-valued random elements with respect to distribution %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1994 %P 83-86 %N 11 %U http://geodesic.mathdoc.fr/item/IVM_1994_11_a10/ %G ru %F IVM_1994_11_a10
A. N. Chuprunov. On the convergence of almost all sums of independent Banach-valued random elements with respect to distribution. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1994), pp. 83-86. http://geodesic.mathdoc.fr/item/IVM_1994_11_a10/